# SDR DALA2022081705583

- Difficulty date: August 14, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,402 hours, 39,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLIMENTAL INFORMATION' SHIP 661 2R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED PAINT OVERSPRAY FROM GIRTBAR SLIDER SENSOR AND REPLACED FWD FLOOR FITTING FASTENER. LUBED CLEATS OPS NML. ALL DONE IAW B757 AMM 25-66. (8815398)
